MathSciNet Relay Station
MathSciNet bibliographic data
MR670869 58F07 (12H05 35Q20)
Ito, Masaaki Symmetries and conservation laws of a coupled nonlinear wave equation. Phys. Lett. A 91 (1982), no. 7, 335–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement